Ive been taking about 40mg of ER oxycodones but ive been taking off the outer shell so it will hit me harder but every time ive taken them Ive been getting mild nausea... nothing terrible but it would be nice if anyone knew of something i could do to get rid of it.
18 Jan 2006
One simple solution is to not take off the outer shell. This pill is designed to slowly release the drug into your system over a period of 12 hours. The nausea may actually be a deliberate effect of removing the time released coating to help prevent abuse.
Obviously if you want them to hit you harder, you are not using them as you should and you have a problem that you should speak to your doctor about. Your body will build a fast tolerance to Oxy, so the 40mgs will not last you for too long, and you will soon need larger and larger doses.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Hydrocodone for almost a year... 7.5 mg 3-4 times daily. Recently I was given a liver function test... and I was immediately taken off ...
3 answers • 23 Aug 2010
I use oxycodoone 30mg at least one a day, i was using before i found out i was pregnant.. and my drug use was really to maintain stress, xanax knocks ...
2 answers • 15 Oct 2011
And if so, how long did it take to get over the nausea? What dose were you on? I've had really bad nausea taking 75 mg. of Savella. Due to the ...
3 answers • 2 Dec 2011
... for 2 months. I got frustrated because after a week I felt the pain return. Was waiting for doc to make a change but she wanted to make sure the ...
3 answers • 30 Mar 2012